Downloads: 57

Files in This Item:
File Description SizeFormat 
B32_013.pdf2.18 MBAdobe PDFView/Open
Title: On the stable reduction of $X_0(5^4)$ and $X_0(7^4)$ (Algebraic Number Theory and Related Topics 2010)
Authors: TSUSHIMA, Takahiro
Keywords: MSC: 14G22
14G35
Stable reduction of modular curves
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 205
End page: 228
URI: http://hdl.handle.net/2433/196241
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.